# SDR AC2A113940

- Difficulty date: January 27, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N427CU
- Make and model: Bell 427
- Aircraft serial: 56047
- Aircraft time: 1,346 hours
- Engine: Pwc PW207D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 427040006111
- Part serial: A92
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,346 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT. CALLED MECHANIC OUT TO AIRCRAFT TO CHECK AND VERIFY TRANSMISSION CHIP PLUG CONTAMINATION. MECHANIC FOUND THIN HAIRLIKE SLIVER OF METAL APPROX. .2500 INCH LONG ACROSS CONTACTS OF PLUG. CLEANED OF CHIP DETECTOR AND REINSTALLED.  NO FURTHER MAINTENANCE IS REQUIRED FOR THIS SIZE CHIP IAW MAINTENANCE MANUAL INSTRUCTIONS.
